Open subspaces of countable dense homogeneous spaces

Tom 141 / 1992

Stephen Watson, Petr Simon Fundamenta Mathematicae 141 (1992), 101-108 DOI: 10.4064/fm_1992_141_2_1_101_108

Streszczenie

We construct a completely regular space which is connected, locally connected and countable dense homogeneous but not strongly locally homogeneous. The space has an open subset which has a unique cut-point. We use the construction of a $C^1$-diffeomorphism of the plane which takes one countable dense set to another.

Autorzy

  • Stephen WatsonDepartment of Mathematics
    York University
    North York, Ontario
    Canada M3J 1P3
  • Petr SimonMatematický Ústav
    University Karlov
    Sokolovská 83
    18 600 Praha 8, Czechoslovakia

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek